# SDR SWIA2025F01365

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 2EA CLEATS BETWEEN FS329.41 FORMER AND FS335.763 FORMER IS CORRODED.  (C-CHECK RO 09/24/2025)REPLACED WITH NEW PAX DOOR 2EA CLEATS BETWEEN FS329.41 FORMER AND FS335.763 FORMER REF. DRWG 601R31702 REV. N AND CRJ 200 SRM 51-42-06 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
